Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is the treatment for post acne pigmentation and black lips due to smoking. ?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2836 Questions
I am facing a problem with black dots,the black dots was happen because of pimples Please suggest any medicated cream, also my lips are getting black actually i am not a regular smoker weekly once or twice i will smoke please suggest any cream for my lips also. Is there any medication to reduce double chin?
Posted Sun, 8 Dec 2013 in Skin Hair and Nails
Answered by Dr. Gaurav Patel 5 hours later
Brief Answer: There is no effective medication for double chin. Detailed Answer: Hi Thank you for your query. I understand your concern regarding your skin problem. You have post acne pigmentation. Demelan cream at night over spot is useful in case like you. You need to apply it for 12 weeks. Apply good sunscreen lotion in day times over face. Please avoid scratching or rubbing over the pimple and its spot. For lips NMFE lip cream is very effective. It is better to avoid smoking as it damage skin layer over lip and darken it. Unfortunately there is no effective medicine for double chin. You need to consult plastic surgeon as liposuction and LASER is most effective method for double chin reduction. I hope I answered your question. Let me know if you have any query. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor